×

zbMATH — the first resource for mathematics

Sur les caractères des groupes de Lie à radical cocompact. (French) Zbl 0484.22020

MSC:
22E46 Semisimple Lie groups and their representations
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] AUSLANDER (L.) and KOSTAN (B.) . - Polarizations and unitary representation of solvable Lie groups , Inventiones Math., t. 14, 1971 , p. 255-354. MR 45 #2092 | Zbl 0233.22005 · Zbl 0233.22005
[2] BERNAT (P.) et coll. - Représentations des groupes de Lie résolubles , Dunod, 1972 . MR 56 #3183 | Zbl 0248.22012 · Zbl 0248.22012
[3] CHARBONNEL (J. Y.) et KHALGUI (M. S.) . - Polarisations pour un certain type de groupes de Lie , C. R. Acad. Sc., Paris, t. 287, série A, 1978 , p. MR 80b:22011 | Zbl 0394.22013 · Zbl 0394.22013
[4] CHARBONNEL (J. Y.) . Sur les semi-caractères des groupes de Lie résolubles (preprint).
[5] DIXMIER (J.) et MALLIAVIN (P.) . - Factorisations de fonctions et de vecteurs indéfiniment différentiables , Bull. Sc. math., 2e série, t. 102, 1978 , p. 305-330. MR 80f:22005 | Zbl 0392.43013 · Zbl 0392.43013
[6] DUFLO (M.) . - Caractères des groupes et des algèbres de Lie résolubles , Ann. scient. Ec. Norm. sup., t. 3, 1970 , p. 23-74. Numdam | MR 42 #4672 | Zbl 0223.22016 · Zbl 0223.22016
[7] DUFLO (M.) . - Sur les extensions des représentations des groupes de Lie nilpotents , Ann. scient. Ec. Norm. Sup., t. 5, 1972 , p. 73-119. Numdam | MR 46 #1966 | Zbl 0241.22030 · Zbl 0241.22030
[8] DUFLO (M.) . - Construction of Primitive Ideals in an Envelopping Algebra , In Lie groups and their representations, Adam Hilger Ltd, London, 1975 . · Zbl 0313.17005
[9] DUFLO (M.) et RAÏS (M.) . - Sur l’analyse harmonique sur les groupes de Lie résolubles , Ann. scient. Éc. Norm. Sup., t. 9, 1976 , p. 107-144. Numdam | MR 55 #8254 | Zbl 0324.43011 · Zbl 0324.43011
[10] DUFLO (M.) . - Opérateurs différentiels bi-invariants sur un groupe de Lie , Ann. scient. Éc. Norm. Sup., t. 10, 1977 , p. 265-288. Numdam | MR 56 #3188 | Zbl 0353.22009 · Zbl 0353.22009
[11] DUFLO (M.) . - Parametrisation of the set of regular orbits of the coadjoint representation of a Lie group , Lectures at the University of Maryland, décembre 1978 .
[12] KHALGUI (M. S.) . - Sur les caractères des groupes de Lie résolubles , Publication de Paris-VII, vol. 2, 1978 , p. 7-44. MR 84h:22018a
[13] KIRILLOV (A. A.) . - The characters of unitary representations of Lie groups , Functional analysis and its applications, vol. 2, 1968 , p. 40-55. MR 38 #4615 | Zbl 0174.45001 · Zbl 0174.45001
[14] KIRILLOV (A. A.) . - Characters of unitary representations of Lie groups , Functional analysis and its applications, vol. 3, 1969 , p. 36-47. MR 40 #1538 | Zbl 0194.33901 · Zbl 0194.33901
[15] KIRILOV (A. A.) . - Characters of unitary representations of Lie groups , Functional analysis and its applications, vol. 3, 1969 , p. 36-47. MR 40 #1538 | Zbl 0194.33901 · Zbl 0194.33901
[16] LIPSMAN (R.) . - Orbit theory and harmonic analysis on Lie groups with cocompact nilradical (preprint). · Zbl 0421.22005
[17] MOEGLIN (C.) . - Idéaux primitifs dans les algèbres enveloppantes , C. R. Acad. Sc., Paris, t. 288, 1979 , série A, p. 709-712. MR 80b:17007 | Zbl 0405.17008 · Zbl 0405.17008
[18] PEDERSON (N. V.) . - Semi-characters and solvable Lie groups , Math. Ann., t. 247, 1980 , p. 191-244. Zbl 0406.22008 · Zbl 0406.22008
[19] PUKANSZKY (L.) . - On the charactersand Plancheral formula of nilpotent groups , J. Funct. Analysis, vol. 1, 1967 , p. 255-280. MR 37 #4236 | Zbl 0165.48603 · Zbl 0165.48603
[20] PUKANSZKY (L.) . - Unitary representations of solvable Lie groups , Ann. scient. Éc. Norm. Sup., 4e série, t. 4, 1971 , p. 457-608. Numdam | MR 55 #12866 | Zbl 0238.22010 · Zbl 0238.22010
[21] PUKANSZKY (L.) . - Characters of connected Lie groups , Acta. Math., t. 133, 1974 , p. 81-137. MR 53 #13480 | Zbl 0323.22011 · Zbl 0323.22011
[22] PUKANSZKY (L.) . - Unitary representation of cocompact radical Lie groups , Trans. Amer. Math. Soc., t. 236, 1978 , p. 1-50. MR 58 #6070 | Zbl 0389.22009 · Zbl 0389.22009
[23] ROSSMAN (W.) . - Kirillov’s character Formula for reductible Lie groups , Inv. Math., t. 48, 1978 , p. 207-220. Zbl 0372.22011 · Zbl 0372.22011
[24] WALLACH (N.) . - Harmonic analysis on homogeneous spaces , Dekker, New York, 1973 . MR 58 #16978 | Zbl 0265.22022 · Zbl 0265.22022
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.